Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I TOOK SUSTEN 300 MG BUT STILL I HAVE NOT GOT PERIODS, WHAT CAN BE THE REASON ?

I TOOK SUSTEN 300 MG WITH THE ADVISE OF MY DOCTOR FROM 15TH JUNE TO 18TH JUNE FOR 5 DAYS. BUT STILL I HAVE NOT GOT PERIODS. WHAT CAN BE THE REASON WHETHER I CAN BE PREGNANT .
Asked On : Thu, 23 Jun 2011
Answers:  1 Views:  1533
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello sankari;
welcome to HealthcareMagic
You have not mentioned why you have taken susten and if you have not got your periods get a pregnancy test done to find whether you are pregnant and then consult a Gynaecologist for further opinion and treatment.
Thanks
Answered: Fri, 1 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor